# SDR SWAA091263

- Difficulty date: February 22, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 65,418 hours, 58,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152135400
- Condition: Cracked
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING T/E OUTBOARD MID FLAP SUPPORT RIB CRACKED.  REMOVED AND REPLACED RIB PER SRM.
